# SDR DALA2024072207369

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 DETERIORATED INSERT (14EA) AND INSERT PLUG (14EA) IN FLOOR PANEL 261PF IN ZONA 260. CORRECTIVE ACTION: REPLACED FLOOR PANEL 261PF WITH NEW REPLACEMENT MATERIAL AS PER A319 SRM 53-02-00-300-011. (0457605)
